# SDR AALA200802685

- Difficulty date: October 7, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

MIA - CREW REPORTED FAULT FOR FLAP SYSTEM NUMBER ONE AND TWO.  FLAPS DID NOT EXTEND.  ABORTED APPROACH AND FLEW AROUND FOR SECOND APPROACH.  SLATS AND FLAPS WORKED NORMAL.  LANDED MIA WITHOUT INCIDENT.  ACCOMPLISHED SPECIAL ITEMS CARD 5705 FLAP JACKSCREW DRAIN AND SERVICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
